MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II HANDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II HANDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number EPH04
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure there was poor connection.Not working.No patient consequences reported when this complaint event occurred.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/22/2025.D4 batch #: c9dd5l.Investigation summary- the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the device was received with no apparent damage and with body fluids present.The device was mechanically tested and no issues were found.Upon testing the coagulation button the device stays on after releasing the button; resulting in continuous activation.The device was disassembled to evaluate the internal components the wire assembly of the two wires were found to be pinched; causing continuous activation.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.It is possible that damage to the internal cable could occur during our manufacturing process.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through the quality system.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/27/2025 d4 batch #: c9da6u a manufacturing record evaluation was performed for the finished device batch c9da6u, and no non-conformances were identified.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/12/2025 corrected data: h6 type of investigation, h11 investigation summary.Investigation summary the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the device was received with no apparent damage and with body fluids present.The device was mechanically tested and no issues were found.The device was connected to a multi tester to test the switch function.The coagulation mode was noted to be on as soon as the device was connected to the multi tester.The cut function worked as intended the device was disassembled to evaluate the internal components the wire assembly of the two wires were found to be pinched; causing continuous activation.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.It is possible that damage to the internal cable could occur during our manufacturing process.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through the quality system.A manufacturing record evaluation was performed for the finished device batch c9da6u, and no non-conformances were identified.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key22070723
Report Number3005075853-2025-03868
Device Sequence Number9337719
Product Code GCJ
UDI-Device Identifier10705036001874
UDI-Public(01)10705036001874(17)281231(10)C9DD5L
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEPH04
Device Lot NumberC9DD5L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer05/22/2025
06/10/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date05/27/2025
06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown